Additive rules in bankruptcy problems and other related problems
AbstractIn this paper we characterize the set of rules satisfying additivity on the estate along with additivity on the estate and the claims in bankruptcy problems and other related problems. Moreover, new characterizations of the well known rules based on the principles of "equal award", "equal loss", and "proportionality" are provided using these additivity properties.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 47 (2004)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
Other versions of this item:
- Gustavo Bergantiños & Juan Vidal-Puga, 2003. "Additive rules in bankruptcy problems and other related problems," Game Theory and Information 0304001, EconWPA.
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
- C72 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Noncooperative Games
- C78 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Bargaining Theory; Matching Theory
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gustavo Bergantiños & Luciano Méndez-Naya, 2001. "Additivity in bankruptcy problems and in allocation problems," Spanish Economic Review, Springer, vol. 3(3), pages 223-229.
- O'Neill, Barry, 1982. "A problem of rights arbitration from the Talmud," Mathematical Social Sciences, Elsevier, vol. 2(4), pages 345-371, June.
- Antonio Villar Notario & Carmen Herrero Blanco & Michael Maschler, 1996.
"Individual rights and collective responsibility: The rights-egalitarian solution,"
Working Papers. Serie AD
1996-04, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Herrero, Carmen & Maschler, Michael & Villar, Antonio, 1999. "Individual rights and collective responsibility: the rights-egalitarian solution," Mathematical Social Sciences, Elsevier, vol. 37(1), pages 59-77, January.
- Moulin, Herve, 2001.
"Axiomatic Cost and Surplis-Sharing,"
2001-06, Rice University, Department of Economics.
- Chun, Youngsub, 1988. "The proportional solution for rights problems," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 231-246, June.
- M. Angeles de Frutos, 1999. "Coalitional manipulations in a bankruptcy problem," Review of Economic Design, Springer, vol. 4(3), pages 255-272.
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Young, H. P., 1988. "Distributive justice in taxation," Journal of Economic Theory, Elsevier, vol. 44(2), pages 321-335, April.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).
- Gustavo Bergantiños & Juan Vidal-Puga, 2004. "Additivity in cost spanning tree problems," Game Theory and Information 0405001, EconWPA.
- María Gómez-Rúa, 2012. "Sharing a polluted river network through environmental taxes," Economics Bulletin, AccessEcon, vol. 32(1), pages 992-1000.
- María Gómez-Rúa, 2013. "Sharing a polluted river through environmental taxes," SERIEs, Spanish Economic Association, vol. 4(2), pages 137-153, June.
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007.
"Non-manipulable division rules in claim problems and generalizations,"
Journal of Economic Theory,
Elsevier, vol. 132(1), pages 1-26, January.
- Biung-Ghi Ju & Eiichi Miyagawa & Toyotaka Sakai, 2003. "Non-Manipulable Division Rules in Claim Problems and Generalizations," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200307, University of Kansas, Department of Economics, revised Aug 2005.
- Bankruptcy problem in Wikipedia (English)
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.